# SDR AU970492

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 4606AC
- Condition: Broken
- Location: Eng Ex Collector
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE EXHAUST PIPE CLAMP BROKEN AT RIVET LINE
